Alert archive / Mississippi / Tornado Warnings in 2017

Tornado Warning 117, NWS New Orleans, LA

October 22, 2017Harrison County, Mississippi

NWS New Orleans, LA issued this tornado warning at Oct 22, 2017, 8:41 AM CDT for Harrison County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 22, 2017, 8:41 AM CDT (13:41 UTC)
Expired
Oct 22, 2017, 9:30 AM CDT
In force
49 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Harrison County, MS

The radar

The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
1526 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

115 
WFUS54 KLIX 221341
TORLIX
MSC047-221430-
/O.NEW.KLIX.TO.W.0117.171022T1341Z-171022T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
841 AM CDT SUN OCT 22 2017

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Central Harrison County in southern Mississippi...

* Until 930 AM CDT
    
* At 841 AM CDT, a possible waterspout over Mississippi Sound, 
  moving north at 15 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Long Beach around 910 AM CDT. 
  Gulfport, Biloxi and Lyman around 930 AM CDT. 

Other locations impacted by this tornadic thunderstorm include
Gulfport Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3035 8900 3035 8904 3029 8928 3057 8924
      3051 8894
TIME...MOT...LOC 1341Z 193DEG 15KT 3026 8917 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
988 
WWUS54 KLIX 221400
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
900 AM CDT SUN OCT 22 2017

MSC047-221430-
/O.CON.KLIX.TO.W.0117.000000T0000Z-171022T1430Z/
Harrison MS-
900 AM CDT SUN OCT 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR CENTRAL
HARRISON COUNTY...
    
At 859 AM CDT, a possible waterspout was moving onshore just east of 
Long Beach, moving north at 15 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Gulfport, Biloxi and Lyman around 930 AM CDT. 

Other locations impacted by this tornadic thunderstorm include
Gulfport Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3035 8900 3035 8904 3029 8928 3057 8924
      3051 8894
TIME...MOT...LOC 1359Z 193DEG 15KT 3034 8915 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
549 
WWUS54 KLIX 221427
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
927 AM CDT SUN OCT 22 2017

MSC047-221437-
/O.EXP.KLIX.TO.W.0117.000000T0000Z-171022T1430Z/
Harrison MS-
927 AM CDT SUN OCT 22 2017

...THE TORNADO WARNING FOR CENTRAL HARRISON COUNTY WILL EXPIRE AT 930
AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire.

LAT...LON 3035 8900 3035 8904 3029 8928 3057 8924
      3051 8894
TIME...MOT...LOC 1427Z 193DEG 15KT 3046 8912 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 22, 3:57 AM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Oct 22, 3:57 AM CDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
357 AM CDT Sun Oct 22 2017

.SHORT TERM...Well it was quiet the active night in the extreme
northwest portions of the CWA. Rich Gulf moisture streamed into the
area and continues to do so. This along with increasing lift aloft
and LL convergence led to storms being rather persistent in that
region and thus leading to localized flash flooding. This activity
has really held on through much of the overnight hours do to
increased divergence aloft but and we very well could see it hold
on through the early morning hours as the main line of convection
approaches later this morning. Additional showers and embedded
thunderstorms continue to develop and pulse up and down as they
move in from the Gulf.

Today and into tonight activity should really pick up across the
entire CWA. A squall line is surging through the ARKLATEX and should
be moving into portions of southwest and central LA around sunrise.
S/W continues to deepen and should close off as it moves into AR
today with the neutrally tilted trough axis stretching south across
the LA/TX border. This trough will swing through overnight and
have on a negative tilt as it moves into eastern MS. The
associated cold front will also move through overnight and should
be east of the region early Monday morning. As for the convection,
much of the activity will likely be associated with a pre-frontal
trough and should accelerate east today and especially overnight
as the trough sharpens up and becomes negatively tilted overnight.
Like previous forecaster discussed the line of storms will likely
be moving into western portions of the CWA around mid morning and
likely approach the north and south shores around midday/early
afternoon and then into eastern MS late afternoon/early evening.
There may be some lingering showers behind the main line but
expect to see things quickly taper off behind the main surge of
storms with locations in our northwest likely rain free this
evening.

As for the strong to severe aspect, SPC has put the area in a
marginal risk. The dynamics are there with a strong s/w and mid
level winds responding to around 45-50 kts. Height falls of
around 8 dm from later this morning through today will occur. As
for instability, things may be a little better with mid level
lapse rates likely around 6.5-6.8 C/km, showalters of -2 to -3,
and MLCape around 1200-1700 j/kg. LL shear will not be impressive
and likely around 100 m2/s2 or lower (both 0-1 and 0-3km) however
0-6km bulk shear will be adequate, around 35-45 kts. Obviously
there is enough to help spark a few potent storms but not
expecting much more than strong with isolated pockets of severe
within the line.

The other issue is the flash flood potential. Generally would not
expect too much in the way of problems as the line of storms should
be quite progressive today. However, given that a few locations saw
6-8 inches of rain last night along with isolated flash flooding
in some areas, it may not take a lot of rain to lead to issues
once again. With that we have extended the flash flood watch in
time and expanded it to include a few southwest MS counties and a
few more LA parishes. /CAB/

.LONG TERM...Still looking good for a much cooler and drier forecast
from Monday through Thursday morning. Cooler and drier air will
move in behind the cold front tonight and we should all feel it
Monday. A second much stronger cold front will drop through the
region Tuesday night and this will bring about the coldest temps
of the season so far. Strong cold air advection Tuesday night will
lead to much of the region dropping into the 40s. Highs on
Wednesday will only get into the mid to upper 60s and then another
rather cool night is expected Wednesday night with lows in the
40s once again over a good chunk of the area.

The pattern becomes more zonal and then southwesterly Thursday and
into the weekend. This will lead to temps moderating as early as
Thursday and then a return of rain more likely this weekend. /CAB/

&&

.AVIATION...
Convection is expected to be the primary impact on the
terminals during this TAF forecast period. The greatest threat for
convection will be from the late morning through the afternoon as
convection advances from west to east across the forecast area.
Otherwise, generally VFR to occasional MVFR ceilings are expected
outside of areas of convection during the period. Winds will shift
to the northwest this evening and overnight as a cold front moves
across the area. 11

&&

.MARINE...
Moderate to strong east-southeast to southeast winds will
gradually ease across the coastal waters today. As a result, the
Small Craft Advisory in effect for areas east of the
Mississippi River will be allowed to expire at 7 am CDT
today. Exercise caution conditions are then expected through mid day
for the open coastal waters east of the Mississippi River. A cold
front will move through the coastal waters tonight into
early Monday. Moderate to strong offshore flow will develop in the
wake of this front that will persist through the middle of the
work week. 11

&&

DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Marginal risk of severe weather today and tonight.
            Flash Flood watch today for sections of east central
            Louisiana and extreme southwest Mississippi.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red =    Full engagement for Moderate risk of severe and/or direct
         tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  57  72  52 / 100  40  10   0
BTR  79  57  74  53 / 100  40  10   0
ASD  80  61  75  52 / 100  60  10   0
MSY  81  63  74  59 / 100  50  10   0
GPT  79  63  75  57 / 100  80  10   0
PQL  80  64  75  53 / 100  90  20   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this afternoon for LAZ034>036-046-047.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ555-557-
     575-577.

MS...Flash Flood Watch through this afternoon for MSZ068-069.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ557-575-
     577.

&&
Hazardous weather outlook, Oct 22, 4:15 AM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
415 AM CDT Sun Oct 22 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-230000-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
415 AM CDT Sun Oct 22 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today and tonight.
Some of the thunderstorms will be capable of producing frequent
lightning, periods of torrential rainfall, and strong gusty winds.
There is a marginal risk of severe weather, primarily during the
afternoon and evening hours.

A Flash Flood Watch is in effect for portions of east central
Louisiana and extreme southwest Mississippi through this afternoon.
Rainfall rates of one to three inches per hour will be possible with
some of the storms today. Additional rainfall amounts of two to
three inches are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small Craft Advisory conditions are likely to develop across the
coastal waters during the first half of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening in
support of severe thunderstorm and flash flood monitoring.

In the hours before

Local storm report, Oct 22, 7:28 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
728 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLASH FLOOD      5 SE WAKEFIELD          30.84N 91.29W
10/22/2017                   WEST FELICIANA     LA   LAW ENFORCEMENT

            FLOODING REPORTED DUE TO HEAVY RAIN OVERNIGHT ACROSS THE
            THOMPSON CREEK WATERSHED NEAR THE WEST AND EAST FELICIANA
            PARISH BORDER. HWY 61 AND HWY 10 ARE CLOSED AT THOMPSON
            CREEK AS WELL AS OTHER LOCAL ROADS. SEVERAL WATER RESCUES
            HAVE BEEN PERFORMED.

&&

AK
Special weather statement, Oct 22, 7:31 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
731 AM CDT SUN OCT 22 2017

LAZ039-040-MSZ077-080-221300-
Washington-St. Tammany-Hancock-Pearl River-
731 AM CDT SUN OCT 22 2017

...A CLUSTER OF THUNDERSTORMS WILL AFFECT ST. TAMMANY AND WASHINGTON
PARISHES...HANCOCK AND PEARL RIVER COUNTIES...

At 726 AM CDT, a cluster of thunderstorms was located over St.
Tammany and Washington parishes and Hancock and Pearl River
Counties. Cells within the cluster are moving north at 35 mph.
However, the area of rain was moving east at 10 miles an
hour.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Slidell, Bogalusa, Picayune, Covington, Waveland, Poplarville,
Diamondhead, Pearl River, Abita Springs, Varnado, Madisonville, Sun,
Kiln, Enon, Crossroads, Shoreline Park, Stennis Space Center, Bush,
Mcneil and Pearlington.

LAT...LON 3098 8934 3066 8934 3026 8940 3025 8942
      3023 8943 3039 9021 3100 9008
TIME...MOT...LOC 1226Z 198DEG 29KT 3062 8981

FZ
Special weather statement, Oct 22, 7:41 AM CDT, 1 hour before
Special Weather Statement
National Weather Service New Orleans LA
741 AM CDT SUN OCT 22 2017

MSZ081-221315-
Harrison-
741 AM CDT SUN OCT 22 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARRISON COUNTY...

At 741 AM CDT, a strong thunderstorm was located over Long Beach,
moving north at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Gulfport, Biloxi, Long Beach, Lyman, Saucier and Gulfport Airport.

LAT...LON 3038 8902 3037 8908 3036 8909 3036 8910
      3033 8918 3031 8925 3062 8928 3060 8897
TIME...MOT...LOC 1241Z 183DEG 19KT 3036 8915
Local storm report, Oct 22, 7:58 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
758 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       NEW ROADS               30.69N 91.45W
10/22/2017  M9.64 INCH       POINTE COUPEE      LA   ASOS

            24 HOUR TOTAL OF 9.64 INCHES... MOST FELL OVERNIGHT FROM
            ABOUT 8PM CDT TO 4AM CDT

&&

AK
Local storm report, Oct 22, 8:22 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
822 AM CDT SUN OCT 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY RAIN       1 WNW WAKEFIELD         30.89N 91.37W
10/22/2017  M7.68 INCH       WEST FELICIANA     LA   COCORAHS

            24 HOUR COCORAHS REPORT

0700 AM     HEAVY RAIN       6 WNW ZACHARY           30.69N 91.25W
10/22/2017  M5.24 INCH       EAST BATON ROUGE   LA   COCORAHS

            24 HOUR COCORAHS REPORT

&&

AK
Special weather statement, Oct 22, 8:26 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
826 AM CDT SUN OCT 22 2017

LAZ062>064-070-221400-
Orleans-Upper St. Bernard-Lower St. Bernard-Upper Plaquemines-
826 AM CDT SUN OCT 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. BERNARD...
CENTRAL ORLEANS AND NORTHWESTERN PLAQUEMINES PARISHES...

At 825 AM CDT, a strong thunderstorm was located over Poydras, or 8
miles east of Belle Chasse, moving northeast at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
New Orleans, Belle Chasse, Violet, Meraux and Poydras.

LAT...LON 2986 8999 3013 8976 3008 8969 3006 8973
      3002 8972 3004 8977 3002 8984 2994 8984
      2996 8973 2994 8959 2998 8957 2999 8957
      2996 8954 2993 8958 2993 8974 2987 8971
      2987 8967 2978 8979 2980 8982 2977 8988
TIME...MOT...LOC 1325Z 222DEG 20KT 2986 8986

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 8:45 PM CDTFlash Flood WatchLIXAmite, Wilkinson19 hr
Oct 22, 1:07 AM CDTSpecial Weather StatementLIXWilkinson53 min
Oct 22, 2:00 AM CDTFlash Flood WarningLIXWilkinson3 hr
Oct 22, 2:09 AM CDTSpecial Weather StatementLIXAmite51 min
Oct 22, 2:27 AM CDTSpecial Weather StatementLIXAmite48 min
Oct 22, 2:33 AM CDTSevere Thunderstorm WarningLIXAmite42 min
Oct 22, 3:04 AM CDTSpecial Weather StatementLIXAmite26 min
Oct 22, 3:31 AM CDTAreal Flood AdvisoryLIXAmite119 min
Oct 22, 3:52 AM CDTSpecial Weather StatementLIXAmite53 min
Oct 22, 4:24 AM CDTTornado WarningLIXAmite51 min
Oct 22, 4:59 AM CDTSevere Thunderstorm WarningLIXPike61 min
Oct 22, 5:20 AM CDTFlash Flood WarningLIXAmite115 min
Oct 22, 5:26 AM CDTTornado WarningLIXPike34 min
Oct 22, 7:31 AM CDTSpecial Weather StatementLIXHancock, Pearl River29 min
Oct 22, 7:37 AM CDTTornado WarningLIXHancock, Harrison23 min
Oct 22, 7:41 AM CDTSpecial Weather StatementLIXHarrison34 min
Oct 22, 7:54 AM CDTTornado WarningLIXHarrison20 min
Oct 22, 9:09 AM CDTSpecial Weather StatementLIXHancock36 min
Oct 22, 9:26 AM CDTFlash Flood WarningLIXHancock, Harrison3 hr
Oct 22, 9:38 AM CDTSpecial Weather StatementLIXAmite82 min
Oct 22, 9:58 AM CDTSpecial Weather StatementLIXHarrison32 min
Oct 22, 10:15 AM CDTSpecial Weather StatementLIXPike75 min
Oct 22, 10:52 AM CDTFlash Flood WarningLIXJackson3 hr
Oct 22, 11:07 AM CDTSpecial Weather StatementLIXWalthall23 min
Oct 22, 11:19 AM CDTTornado WarningLIXJackson10 min
Oct 22, 11:57 AM CDTSevere Thunderstorm WarningLIXHancock, Pearl River48 min
Oct 22, 12:08 PM CDTTornado WarningLIXJackson11 min
Oct 22, 12:38 PM CDTRiver Flood WarningLIXHarrison48 hr
Oct 22, 12:38 PM CDTRiver Flood WarningLIXHarrison30 hr
Oct 22, 1:02 PM CDTSpecial Weather StatementLIXHarrison, Jackson28 min
Oct 22, 1:45 PM CDTSpecial Weather StatementLIXHarrison, Jackson60 min
Oct 22, 3:41 PM CDTAreal Flood AdvisoryLIXJackson64 min

Nearby

Tornado Warnings in Mississippi, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.